# SDR SWAA2014011624148

- Difficulty date: December 17, 2012
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 36,605 hours, 21,388 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S FLIGHT DECK WINDOW FRAME POST CD, BETWEEN R1 & R2, CRACKED AT THE UPPER CORNER.  REPAIRED FRAME IAW EA.
